Continue taking the same dose and maintain life style modification.
Exercise daily for 45 minutes a day
brisk walk daily at a speed not less then 5.1 km /hr daily for 15 minutes
eat low salt food
add fibres to you diet reduce your weight
don't take ghee or butter use saffola or olive oil instead.
Take low fat food avoid dairy produ1. No alcohol 2. Reduce body wt 3. No smoking/ tobacco 4. Diet - no ghee/ butter, have mix of vegetable oils - mustard, til, ground nut, olive oil, have more green vegetables and fruits, have whole grain atta, no fried. Fast. Spicy / processed/ junk food. Less sugar, potato, rice 5. 30 mts brisk walk daily 6. Deep breathing exercise for 10 mts daily 7. Meditation daily for 10 mts. 6-8 hrs of sleep at night 8. Expose your body to sun for 15-20 mts daily after some oil massage to get vit d. 9. Take more watercts.
Hi waseem you seem to be too young to get hypertension. But it's not uncommon either. Whether you need to increase your dosage or not depends upon your bp level and not by your feeling weak or otherwise. Kindly get your bp checked and dose adjusted. You may have to reduce the dose also.
It's Life styles disease. And you can control it through Chang in your daily eating habits. My suggestion.
Avoid tea, coffe
Avoid. Spicy food,
always try to fix exercise in your daily life.
Don't be empty stomach for a long time,
don't miss breakfast although you r in hurry,
take planty of water.
Eat easily digestible food.
For more details you may consult privetly.
Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Diverticulitis is one of the most common causes. In many cases, persistent pain specific to the lower left side of the abdomen is caused by diverticulitis. ... When a pouch tears, swelling and infection can cause diverticulitis.
Abdominal pain and discomfort. Gas in the intestine causes pain for some people. When it collects on the left side of the colon, the pain can be confused with heart disease. When it collects on the right side of the colon, the pain may feel like the pain associated with gallstones or appendicitis.
The current dose is not enough. You can first try and increase the dose to 5 mg once a day, if after 3 days BP still remains high then you should consult your treating physician for make it twice daily or seeking an alternative medication. Also ensure lifestyle changes like daily exercise for 30 mins like risk walking, healthy and low salt diet.
Two tablets of enam 25 (enalapril) would not cause death of a patient- moreover, your friend's mother wasn't told to have low blood pressure when she reached the hospital. The sudden collapse that you have detailed was perhaps an episode of arrhythmia (irregular heart rate) - which causes sudden cardiac deaths. Its very difficult to come to terms with such a tragedy in life - but I can tell you only one thing out of my own experience - its never anybody's fault! she was in the hospital and still she died - make your friend accept this.